Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 450792, 9 pages
http://dx.doi.org/10.1155/2014/450792
Research Article

Common Fixed Points for Nonlinear Quasi-Contractions of Ćirić Type

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 25 March 2014; Revised 28 May 2014; Accepted 11 June 2014; Published 3 July 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Fei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at MathSciNet
  2. S. Al-Homidan, Q. H. Ansari, and J. Yao, “Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 1, pp. 126–139, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Ume, “Fixed point theorems related to Ćirić's contraction principle,” Journal of Mathematical Analysis and Applications, vol. 225, no. 2, pp. 630–640, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Ilic and V. Rakocevic, “Common fixed points for maps on metric space with w-distance,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 599–610, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. di Bari and P. Vetro, “Nonlinear quasi-contractions of Ciric type,” Fixed Point Theory, vol. 13, no. 2, pp. 453–459, 2012. View at Google Scholar · View at MathSciNet
  6. W. S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. P. Zabrejko, “K-metric and K-normed spaces: survey,” Universitat de Barcelona: Collectanea Mathematica, vol. 48, no. 4–6, pp. 825–859, 1997. View at Google Scholar · View at MathSciNet
  8. L. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Amini-Harandi and M. Fakhar, “Fixed point theory in cone metric spaces obtained via the scalarization method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3529–3534, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Kadelburg, S. Radenovic, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Q. Feng and W. Mao, “The equivalence of cone metric spaces and metric spaces,” Fixed Point Theory, vol. 11, no. 2, pp. 259–264, 2010. View at Google Scholar · View at MathSciNet
  13. Y. J. Cho, R. Saadati, and S. H. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Đorđević, D. Đorić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 29, 2011. View at Publisher · View at Google Scholar
  16. Z. M. Fadail, A. G. B. Ahmad, and Z. Golubovi, “Fixed point theorems of single-valued mapping for c-distance in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Göpfert, H. Riahi, C. Tammer, and C. Zalinescu, Variational Methods in Partially Ordered Spaces, Springer, New York, NY, USA, 2003. View at MathSciNet
  18. G. Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization, Springer, Berlin, Germany, 2005. View at MathSciNet
  19. W. S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Göpfert, C. Tammer, and C. Zălinescu, “On the vectorial Ekeland's variational principle and minimal points in product spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 7, pp. 909–922, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus